# SDR 2006UALA01754

- Difficulty date: September 8, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 37,085 hours, 5,739 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT ON SEAT 2F IS INOP.  REPLACED AFT EEL LIGHT ASSY ON SEAT 2F.
